MathSciNet Relay Station
MathSciNet bibliographic data
MR160073 (28 #3287) 42.20
Rosenblum, Marvin Summability of Fourier series in $L\sp{p}(d\mu )$. Trans. Amer. Math. Soc. 105 1962 32–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement